# SDR EE4Y2024100820979

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 600
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ALLIANCE TASK CARD SB190-57-0056, WILL BE PERFORMED ON THE AIRCRAFT THE SB190-57-0056, HOWEVER, DURING THE RH WING AFTER REINFORCEMENT LAYOUT PROCESS, HAS BEEN NOTICED THAT THE SB REINFORCEMENT IS INTERFERING WITH AN EXISTING REPAIR INSTALLED PER ETD2019-190-158191 REV C, DTD OCT 30, 2020, DUE TO THIS FACT WE ARE CONTACTING ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED TEMPORARY REPAIR AT MAIN BOX-RH WING LOWER SKIN PANEL SB 190-57-0056 RH REAR REINFORCEMENT INTERFERENCE WITH PREVIOUS DOUBLER REPAIR IAW COOPESA’S ENGINEERING ORDER # COO-EO-2024-20450-R03 REV.03, DATED SEP-13-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-019100 REV.B, DATED SEP-05-24. DOCUMENTED ON COOPESA’S ITEM A1P145 21-79 AND ANAC FORM F-101-06, DATED SEP-05-24. NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR. THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF AUGUST 5TH, 2024 (ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
